# SDR SWIA202158755

- Difficulty date: March 10, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- Aircraft time: 41,662 hours, 38,387 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Bs 220-235
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WINDSHIELD SIDE POST SUPPORT FRAME BETWEEN FS 220 AND FS 235 BELOW WL 110 IS CRACKED.     (C-CHECK RO 6/11/2021)    REMOVED AND REPLACED ANGLE FOR RH WINDSHIELD SIDE POST SUPPORT FRAME  BETWEEN FS 220- FS FS 235 AT WL 110 IAW CRJ 200 SRM 51-42-06 AND DWG 601R34032 AND 601R33010. COMPLETED SKYWEST TASK CARD 51-900-1003-SKY AND ATTACHED COMPLETED FORM 337. NO WEIGHT CHANGED NOTED.
